# SDR CA150418001

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,530 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Condition: Odor
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON LANDING, CAPTAIN SMELLED A BURN ODOR IN COCKPIT, FAINT.  ON INSPECTION FOUND THE ODOR COMING FROM THE CABIN PRESSURE CONTROLLER.  AFTER INVESTIGATION IN THE RECORD, IT`S NOT THE FIRST TIME THAT THIS PARTICULAR UNIT IS REMOVED FOR BURN ODOR. UNIT WILL BE SEND FOR STRIP REPORT.
